International Journal of Statistics and Applied Mathematics
2017, Vol. 2, Issue 5, Part B
Studies on almost periodic minimal sets an overviewAuthor(s):
Dr. Satya Prakash GuptaAbstract:
This Paper we characterize the finite dimensional almost periodic minimal sets; this is accomplished by regarding them as certain topological groups and then characterizing these groups. Once this conditions under which it must be a torus. These results generalize those of.Pages: 144-145 | Views: 155 | Downloads: 2Download Full Article: Click Here
How to cite this article:
Dr. Satya Prakash Gupta. Studies on almost periodic minimal sets an overview. Int J Stat Appl Math 2017;2(5):144-145.